Recalls & Warnings
ConsumerLab.com is keeping you informed with current product recalls and warnings.
Posted December 14, 2009
Nationwide Recall of Sexual Enhancement Supplements Containing Drug-like Compound
Over twenty different products are affected by the recall.
The undeclared ingredient may pose a threat to the consumer because the interaction of the analogue with some prescription drugs (such as nitroglycerin) may lower blood pressure to dangerous levels. Consumers with diabetes, high blood pressure, high cholesterol, or heart disease often take other prescription drugs. Erectile Dysfunction is a common problem in men with these conditions, and consumers may seek these types of products to enhance sexual performance.
Atlas is urging consumers who have purchased these products to discontinue their use and return to their place of purchase or directly to Atlas Operations.
Use the link below for more information.